# SDR CALA2013100191642

- Difficulty date: September 28, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 68,006 hours, 23,877 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT HAND MIC BROKEN.  REPLACED CAPT HAND MIC, OPERATIONS CHECKED GOOD.
